| Catalog Number |
650036100 |
| Medical Device Problem Codes |
Break (1069); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Reverse liner trial 36 +0r broken will not attacth.Retention tab snapped off.There was no delay.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected h3.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: according to the information received."reverse liner trial 36 +0r, broken will not attach.Retention tab snapped off".The product was not returned to depuy synthes.However ,photos were provided for review.The photo investigation revealed, that ' 650036100, reverse liner trial 36+0 r¿, had broken retention tab.Since, the retention tab was broken, it is reasonable to conclude, the device was not able to assemble to the mating device.This type of damage is likely, due to repeated slightly off-axis assembly.And with the interaction of gripping/sharp tools with the device.Properly handling and attention to the approved use of the device diminishes the risk of failure.Since, the device was not returned.A dimensional inspection cannot be performed.The overall complaint was confirmed.As the observed, condition of the reverse liner trial 36+0 r, would contribute to the complained device issue.Based on the investigation findings, unintended use error caused or contributed to event.And it has been determined, that no corrective and/or preventative action is proposed.There is no indication, that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : according to the information received, "reverse liner trial 36 +0r broken will not attacth.Retention tab snapped off." the product was not returned to depuy synthes, however photos were provided for review.See attachment ¿image0 (1).Jpeg¿.The photo investigation revealed that ' 650036100, reverse liner trial 36+0 r¿ had broken retention tab.Since the retention tab was broken, it is reasonable to conclude the device was not able to assemble to the mating device.This type of damage is likely due to repeated slightly off-axis assembly and with the interaction of gripping/sharp tools with the device.Properly handling and attention to the approved use of the device diminishes the risk of failure.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the reverse liner trial 36+0 r would contribute to the complained device issue.Based on the investigation findings, unintended use error caused or contributed to event and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : reverse liner trial 36 +0r broken will not attacth.Retention tab snapped off.The device associated with this report was returned to depuy synthes for evaluation.Visual analysis of the returned device found that the one of the retaining tabs was broken, the broken fragment was no returned for evaluation.Assembling problems are most probably caused due to this condition.This type of damage is likely due to repeated slightly off-axis assembly and with the interaction of gripping/sharp tools with the device.Properly handling and attention to the approved use of the device diminishes the risk of failure.The overall complaint was confirmed as the observed condition of the reverse liner trial 36+0 r would contribute to the complained device issue.Based on the investigation findings, the potential cause is traced to unintended user error.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.